# SDR DL73K002088

- Difficulty date: October 23, 2000
- Submitted: October 24, 2000
- Operation: Air carrier
- Aircraft: N311DL
- Make and model: Boeing 737232
- Aircraft serial: 23083
- Aircraft time: 47,891 hours, 38,227 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6520722509
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FS 440 FRAME HAS A WORN AREA AT THE FORWARD LOWER CORNER OF THE C1 DOORWAY.  THE WEAR IS LOCATED ON THE VERTICAL WEB OF THE Z-FRAME.  THE DAMAGE WAS BLENDED SMOOTH AND A REPAIR DOUBLER WAS INSTALLED PER ERA 396283-14 AT HMV.
